Random Dictatorship Domains
A domain of preference orderings is a random dictatorship domain if every strategy- proof random social choice function satisfying unanimity de ned on the domain, is a random dictatorship. Gibbard (1977) showed that the universal domain is a random dictatorship domain. We investigate the relationship between dictatorial and random dictatorship domains. We show that there exist dictatorial domains that are not ran- dom dictatorship domains. We provide stronger versions of the linked domain condition (introduced in Aswal et al. (2003)) that guarantee that a domain is a random dicta- torship domain. A key step in these arguments that is of independent interest, is a ramification result that shows that under certain assumptions, a domain that is a ran- dom dictatorship domain for two voters is also a random dictatorship domain for an arbitrary number of voters.
|Date of creation:||Jun 2012|
|Date of revision:|
|Publication status:||Published in SMU Economics and Statistics Working Paper Series|
|Contact details of provider:|| Postal: 90 Stamford Road, Singapore 178903|
Phone: 65-6828 0832
Fax: 65-6828 0833
Web page: http://www.economics.smu.edu.sg/
More information through EDIRC
|Order Information:|| Email: |
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Demange, Gabrielle, 1982.
"Single-peaked orders on a tree,"
Mathematical Social Sciences,
Elsevier, vol. 3(4), pages 389-396, December.
- Navin Aswal & Shurojit Chatterji & Arunava Sen, 2003.
Springer;Society for the Advancement of Economic Theory (SAET), vol. 22(1), pages 45-62, 08.
- Shurojit Chatterji & Arunava Sen, 2011.
Springer;Society for the Advancement of Economic Theory (SAET), vol. 46(2), pages 255-282, February.
- Shurojit Chatterji & Remzi Sanver & Arunava Sen, 2010.
"On Domains That Admit Well-behaved Strategy-proof Social Choice Functions,"
07-2010, Singapore Management University, School of Economics.
- Chatterji, Shurojit & Sanver, Remzi & Sen, Arunava, 2013. "On domains that admit well-behaved strategy-proof social choice functions," Journal of Economic Theory, Elsevier, vol. 148(3), pages 1050-1073.
When requesting a correction, please mention this item's handle: RePEc:siu:wpaper:27-2012. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (QL THor)
If references are entirely missing, you can add them using this form.